# SDR 20001031SH019

- Difficulty date: October 3, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N1029Q
- Make and model: Cessna 310H
- Aircraft serial: 310H0029
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: DGR72850
- Part serial: 949518
- Condition: Mismarked
- Location: Copilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH REGULATORS ARE OF THE PARALLELING TYPE.  THE PARALLELING TERMINAL ON THE REGULATOR IS MARKED GRD FOR GROUND, AND SHOULD BE PAR FOR PARALLEL.  IF THIS TERMINAL IS GROUNDED TO THE PARALLELING RELAY, THE WIRES WILL SMOKE REPRESENTING A FIRE HAZARD UNDER THE COPILOT''S  SEAT.  (X)
